# SDR MWEA00203

- Difficulty date: March 31, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99578273
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CENTER FLOOR PANEL ASSY CRACKED IN SEVERAL PLACES.  REPAIRED COCKPIT CENTER FLOORPANEL IAW DC-9 SRM 51-70-1.
